# SDR AALA200802425

- Difficulty date: September 23, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 21,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT FORWARD OVERWING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHTS AT RT FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.
